# SDR AALA950745

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1462C
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Disbonded
- Location: Fs 26026
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - RIGHT SKIN DOUBLER DISBONDED ON TAIL SECTION, STA 26026 BETWEEN STR 52 TO STR 54.  INSTALLED REPAIR FASTENERS PER ESO 51000, DATED 3-30-95, ITEM NR 1 AND ATTACHED DRAWING.  TOTAL CYCLES 2,111.  (X)
